Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bouts of weak, shaky, chills and unsteady, cold sweats. On bystolic BP medicines. Reasons ?

I am recently on BP meds ( bystolic ) low dose. I am relatively healthy, a good weight 56 yr old and hypertention both families. Since on them I have bouts of weak, shaky, chills and unsteady. Especially if I go for a run. Cold sweats night and day off and on. Sometimes symptoms are light and sometimes pretty bad. I think its the meds but my bp was 154-88 at docs office 10 days ago before the meds. I admit I do freak out when it is taken. Also, I have had hep C for 37 years. Viral load is under 100k and enzymes only mild elevations. Can t find too much about the side effects...
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Nebivolol (Bystolic) is highly selective for heart. Its side effects - though rare - include impact on the liver. Since you already have a long term liver involvement, you must see your liver specialist (hepatologist) and he is the person to decide - assess your liver function / discuss with cardiologist - may need to change the Beta-blocker
Good luck
Take care
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor